# SDR UPS06548530

- Difficulty date: October 17, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 19,280 hours, 12,650 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON AFT BULKHEAD RT OUTBD LOWER IS CHAFED.  BULKHEAD MIL AND NDT WERE DONE ON TRAV NR T6/637434.  GUSSETS WERE FABED REF NR T6/637410, FILLERS WERE FABED REF TRAV NR T6/637432 SHOT PEENED REWORKED AREA PER SOPM 20-10-03.  FINISHED REPAIR FILLERS AND GUSSETS PER SOPM 20-43-03.  INSTALLED FILLER PLATES AND GUSSETS PER FINAL EA NR 757-5453-27-A1569 STEPS 1-8
